# SDR AALA201711299024

- Difficulty date: November 8, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821120500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY FLOORBEAM AT -Y450, BETWEEN FR 75 AND FR 82. REPLACED FLOORBEAM PER SRM 51-72-11 DRAWING F53478018.
